None of my clothes fit, because I gained 30 pounds (13.6 kg) while being on Invega. Today, my only choice of shirts that fit were in my husbands side of the closet. I’m so upset. But I’m not taking Invega anymore as of today so hopefully I’m able to lose the weight again. I’m just really disappointed in myself
It’s not your fault if it was caused by Invega.
be patient…you lost the weight once…just start over…feeling upset about your weight might cause you to keep eating out of your calorie budget…try to love yourself more…if that’s possible.
But I wasn’t able to control the intense food cravings, so that’s my fault. I was so unbelievably hungry all the time. I didn’t take it today and I’m still super hungry. I can’t wait for it to get out of my system
How does it mean you let “everyone” down? Honey, you are only letting yourself down by beating yourself up. Your weight has no effect on anyone else.
And if anyone is telling you that it does affect them, then that person is trash.
I’ll try @jukebox 15
Hey, it’s life. You realized the problem and you’re gonna get on top of it. That’s a win.
I´m not too hopeful for myself to lose weight on abilify, but I surely will try!
I guess you’re right mostly. But people felt it was possible to lose against the odds and then I couldn’t continue doing well against the odds. I feel terrible about it. I guess I just need to really buckle down and do my best to get down in weight from here on out.
I’ll try too while I’m back on Haldol. We should stick to the diet buddies thread. Maybe we’ll succeed together.
@ZmaGal I think maybe you need to speak with your therapist about this. It’s obsessive. This doesn’t sound healthy, your obsession with weight and calories sounds more like an eating disorder. You place so much of your worth on your weight.
You are worthy. Fat. Thin. In between.
Ok. I’ll do that. I’m waiting for my case manager to set me up with one since I left the intensive program I was in. But yeah, I definitely have no problem discussing this issue with a therapist. I’m really down and could use the support of a therapist for sure.
You haven’t let anyone down in my eyes. It’s a struggle with the weight no matter what the medication is when the medication is working on your dopamine and serotonin levels.
Yea I just went on medication and my weight gain is going on too. It’s perfectly normal so we shouldn’t feel guilty. This is what happens on some medication. I think most importantly is if you feel you haven’t let YOURSELF down cos that is really wat matters to others. I don’t see how you could have considering that weight gain can happen in such circumstances and its beyond our control. But I see u wanna try and loose some weight which is absolutely great if it makes u feel better and if ur body feels able to
I too believe that it could be developing into an eating disorder.
Please talk to someone about this.
You are a great person whether you are overweight or skinny.
Weight should not be a factor
I’ve been loudly insulted in public more than once for my weight. My family also puts tremendous importance on weight. That’s how I know size matters to people. It’s very hurtful to be outright insulted due to weight issues